MathSciNet Relay Station
MathSciNet bibliographic data
MR2721054 05E05 (05A99)
Chen, William Y. C.; Wang, Larry X. W.; Yang, Arthur L. B. Schur positivity and the $q$-log-convexity of the Narayana polynomials. J. Algebraic Combin. 32 (2010), no. 3, 303–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement